MENU

You are here

Publications

Export 4 results:
Filters: First Letter Of Title is S and Author is Massimiliano Morini  [Clear All Filters]
2008
Cagnetti F, Mora MG, Morini M. A second order minimality condition for the Mumford-Shah functional. Calc. Var. Partial Differential Equations 33 (2008) 37-74 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1955
2007
Fonseca I, Morini M, Slastikov V. Surfactants in Foam Stability: A Phase-Field Model. Arch. Rational Mech. Anal. 183 (2007) 411-456 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2035

Sign in